# SDR 96ZZZX1514

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39602
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887117
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: B351
- Condition: Defective
- Location: Vac Reg Vlv
- Part time: 2,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND THAT VACUUM SYSTEM REGULATOR FILLER WAS BLACK IN COLOR.  DURING REMOVAL, FILTER DISINTEGRATED.   THERE WAS NO LOG ENTRY TO INDICATE THIS FILTER WAS EVER CHANGED.  IT IS IN A DIFFICULT AREA TO ACCESS AND WAS PROBABLY THE REASON IT WAS NEVER CHANGED.
